# SDR USAASB03114

- Difficulty date: July 18, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600011G
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EN ROUTE FROM DFW TO CLT, THE FLIGHT ATTENDANT REPORTED A BURING RUBBER ODOR IN THE VICINITY OF THE GALLEY COFFEE MAKERS.  POWER WAS REMOVED FROM THE COFFEE MAKERS AND THE ODOR DISSIPATED.  FLIGHT CONTINUED ONTO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH FORWARD COFFEE MAKERS, AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.  (M)
